# SDR SWIA2022120966970

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N872DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10322
- Aircraft time: 14,698 hours, 10,572 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303322
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT WINDSHIELD IS CRACKED/BROKEN   (FILED CLOSED)    REMOVED AND REPLACED THE RH WINDSHEILD PER TASK CARD 56-220-1000-SKY. SEE CP#25907937 FOR WINDOW HEAT CHECK. SEE CP#25907947 FOR LEAK CHECK.
